# SDR DALA2024081408122

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 90,072 hours, 11,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DOOR 4R WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR PER A330 AMM 52-12. OK FOR SERVICE. (5631162)
